Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A deformation bounding theorem for flow-law plasticity

Author: Philip G. Hodge Jr.
Journal: Quart. Appl. Math. 24 (1966), 171-174
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/198776
MathSciNet review: 198776
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: It is shown that the elastic principle of minimum complementary energy can be generalized to provide a bounding theorem for an elastic/perfectly-plastic material. For certain special classes of problems the bounding principle becomes a true minimum principle.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99

Additional Information

DOI: https://doi.org/10.1090/qam/198776
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society